# SDR IPXA2019072544878

- Difficulty date: July 23, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N577UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35666
- Aircraft time: 41,349 hours, 6,115 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Computer
- Part number: 751790010020
- Part serial: 2045749
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB- XPNDR 1 IN TA/RA SHOWED TCAS OFF, SWITCHED TO XPNDR 2 IN TA/RA SHOWED TCAS OFF. ATC COULD NOT SEE US. CYCLED BACK AND FORTH SEVERAL TIMES IT DID NOT WORK.NO FAULT FOUND. OPS TEST PER AMM 34-45-00-715-001-004 TEST OK . R/R TCAS COMPUTER PER AMM 34-45-01. OPS TEST OK. EFF SOURCE REF: IPC 34-45-01-02B-020K.
